Eustachian Tube Dysfunction Due To Nexito5

Updated



Conversation Starter

Mathew Says:
via mobile

i had taken nexito 5 for 4 months and i stopped it in april2015 but i develop 1 side effect of it i.e. eustachian tube dysfunction more on left side.it feels like oedematous ET or more rightly fibrotic ET.due to this i feel relatively deaf. and all d time i keep on trying to open it by valsalva with no benefit.it z very irritating and interrupting my routine activities.plz prescribe any topical (more preferred) or systemic drugs for it.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

decrease in libido & erectile dysfunction due to medicines
Medicines taken since 1 wk :Lupin's Katadol Caps 1-0-1; Rejoint Tablets 1-0-1; Nervmax Capsules 0-0-1; & Uprise-... 1 reply
Taking Oxycodone and MS Contin for chronic back pain due to Sacroiliac Joint Dysfunction
I have been having chronic back pain for 4 years now. It started after my son was born. After seeing many doctors and sp... 10 replies
topiglan cream for erectile dysfunction
Is this medication available in Spain? Is a prescription required from a medical specialist? Is this medication availabl... 2 replies
Top or best meds to treat erectile dysfunction
Best injectable drug for ED? I am a 59 years old. I've tried Viagra but wasn't real satisfied with results. Woul... 4 replies
Diltiazem isn't supposed to cause sexual dysfunction, but ...
I was put on Metoprolol last year for sinus tach, but after a couple of months on the medicine I began to experience sex...
Alternative medication to Metoprolol Succinate ER + Amlodipine 50/5 that does not cause erectile dysfunction
Can you please suggest alternative medication to Metoprolol Succinate ER + Amlodipine 50/5 mg [taken for High Blood Pres... 5 replies
Erectile dysfunction caused by medication
I use the following on a regular basis: Co-irbewin, half tablet of the 300 mg tablet daily 4 to 6 tabs Lenapain daily (c... 3 replies
erictile dysfunction medicine
erictile dysfunction ## There are quite a few medications and treatments on the market for this condition. Which one is ... 2 replies
does erectile dysfunction caused by using pseudoephedrine for short period is temporary
Hi, I am 37 years old male. I took 120 mg of pseudoephrine every 12 hours for 4 days only to treat nasal congestion. I f...
Overcoming erectile dysfunction
I am on warfrin and purgoxin, & my heart specialist said I can use viagra, but it's too expensive. Is there any ... 5 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 November 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA